Open Access
Translator Disclaimer
October, 1986 On a Lower Bound for the Multivariate Normal Mills' Ratio
Satish Iyengar
Ann. Probab. 14(4): 1399-1403 (October, 1986). DOI: 10.1214/aop/1176992380

Abstract

Steck provides several approximations for the multivariate Mills' ratio. We first prove a new result for the univariate Mills' ratio and use it to give simple sufficient conditions for Steck's best approximation to be a lower bound.

Citation

Download Citation

Satish Iyengar. "On a Lower Bound for the Multivariate Normal Mills' Ratio." Ann. Probab. 14 (4) 1399 - 1403, October, 1986. https://doi.org/10.1214/aop/1176992380

Information

Published: October, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0606.60020
MathSciNet: MR866360
Digital Object Identifier: 10.1214/aop/1176992380

Subjects:
Primary: 60E05
Secondary: 60E15 , 62H10

Keywords: $TP_2$ , convexity , exponential family , Mills' ratio , multivariate Mills' ratio , skewness

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.14 • No. 4 • October, 1986
Back to Top